# SDR MZZA97277

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6558352
- Condition: Cracked
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844218 - S-CHECK - CRACK FOUND AT THE FLOOR PANEL SUPPORT BEAM BETWEEN STA 560 - STA 580 ABOVE STR 28R.  SUPPORT BEAM REPLACED PER SRM 51-40-4.  (X)
